RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2001, Volume 13, Issue 1, Pages 3–55 (Mi dm274)  

This article is cited in 3 scientific papers (total in 3 papers)

Linear complexity of polylinear sequences

V. L. Kurakin


Abstract: A number of definitions of a linear complexity (rank) of a polylinear recurring sequence over a ring or over a module is introduced. The equivalence of these definitions and properties of linear complexity for sequences over various classes of rings (fields, division rings, commutative and commutative Artinian rings, left Ore domains, Bezout domains) are studied. It is proved that for sequences over a commutative Bezout domain, in the same way as for sequences over a field, all introduced definitions are equivalent.

DOI: https://doi.org/10.4213/dm274

Full text: PDF file (4767 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2001, 11:1, 1–51

Bibliographic databases:

UDC: 519.7
Received: 14.12.2000

Citation: V. L. Kurakin, “Linear complexity of polylinear sequences”, Diskr. Mat., 13:1 (2001), 3–55; Discrete Math. Appl., 11:1 (2001), 1–51

Citation in format AMSBIB
\Bibitem{Kur01}
\by V.~L.~Kurakin
\paper Linear complexity of polylinear sequences
\jour Diskr. Mat.
\yr 2001
\vol 13
\issue 1
\pages 3--55
\mathnet{http://mi.mathnet.ru/dm274}
\crossref{https://doi.org/10.4213/dm274}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846036}
\zmath{https://zbmath.org/?q=an:1053.94010}
\transl
\jour Discrete Math. Appl.
\yr 2001
\vol 11
\issue 1
\pages 1--51


Linking options:
  • http://mi.mathnet.ru/eng/dm274
  • https://doi.org/10.4213/dm274
  • http://mi.mathnet.ru/eng/dm/v13/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Kozlitin, “Parallelnaya dekompozitsiya neavtonomnykh 2-lineinykh registrov sdviga”, Matem. vopr. kriptogr., 2:3 (2011), 5–29  mathnet  crossref
    2. Karaliene D., Navickas Z., Ciegis R., Ragulskis M., “An Extended Prony'S Interpolation Scheme on An Equispaced Grid”, Open Math., 13 (2015), 333–347  crossref  mathscinet  zmath  isi  scopus
    3. Landauskas M., Navickas Z., Vainoras A., Ragulskis M., “Weighted Moving Averaging Revisited: An Algebraic Approach”, Comput. Appl. Math., 36:4 (2017), 1545–1558  crossref  mathscinet  zmath  isi  scopus
  • Дискретная математика
    Number of views:
    This page:391
    Full text:156
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019